MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number FMS 2000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for investigation.The manufacturing records for this serial number were reviewed and nothing notable was observed.The user facility was unable to provide the disposable set used in this case, nor was a lot number provided.When the rapid infuser recognizes a situation that is compromising effective infusing, it stops pumping and heating, stops infusing fluid into the patient, displays an alarm message and instructions for corrective measure, and sounds an audible alarm.We have reached out to the user facility for additional information, and to request that the unit be returned for evaluation.Should additional information become available, a supplement report will be submitted accordingly.
 
Event or Problem Description
The user facility reported that there was an overheat incident after infusing for around 7 hours.The disposable set was discarded.The biomed cleaned up the unit and noticed a crack on the heater disk.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8621776
Report Number1219702-2019-00031
Device Sequence Number13548301
Product Code LGZ
UDI-Device Identifier10896128002012
UDI-Public(01)10896128002012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFMS 2000
Device Catalogue Number903-00001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1